MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW ARTERIAL LINE KIT: 20 GA. X 5"; CATHETER, PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW ARTERIAL LINE KIT: 20 GA. X 5"; CATHETER, PERCUTANEOUS
Model Number IPN920537
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Stroke/CVA (1770)
Date of Event 01/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported "patient lost consciousness due to a clot stroke last night".No further information was available at the time of this report.

Brand Name
ARROW ARTERIAL LINE KIT: 20 GA. X 5"
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
victoria sandlin
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key16382010
Report Number9680794-2023-00100
Device Sequence Number6081903
Product Code DQY
UDI-Device Identifier10801902193916
UDI-Public10801902193916
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K171146
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN920537
Device Catalogue NumberASK-00820-CL
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2023
Initial Report FDA Received Date02/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED
Patient SexUnknown